de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Optimal Embedding of Multiple Directed Hamiltonian Rings into d-dimensional Meshes

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44897

Lee,  Jae-Ha
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Lee, J.-H., Shin, C.-S., & Chwa, K.-Y. (2000). Optimal Embedding of Multiple Directed Hamiltonian Rings into d-dimensional Meshes. Journal of Parallel and Distributed Computing, 60(6), 775-783.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-33E2-D
Zusammenfassung
In this paper, we consider the embedding of multiple directed Hamiltonian rings into $d$-dimensional meshes $M_d$. Assuming two adjacent nodes in $M_d$ are connected by two directed links with opposite directions, we aim to embed as many directed Hamiltonian rings as possible in a way that they are link-disjoint. In particular, we construct d link-disjoint directed Hamiltonian rings in d-dimensional $N_1 \times N_2 \times \cdots \times N_d$ mesh, where each $N_i \geq 2d$ is even.